# SDR 2008FA0000090

- Difficulty date: November 12, 2007
- Submitted: February 25, 2008
- Operation: General aviation
- Aircraft: N213BK
- Make and model: Beech 400A
- Aircraft serial: RK216
- Engine: Pwa JT15D5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: C352B20
- Condition: Chafed
- Location: Pitch Trim
- Part time: 3,287 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PITCH TRIM INOPERATIVE REMOVED RT FWD GALLEY AND RT FWD PARTITION.  FOUND WIRE BUNDLE CHAFED BEHIND PARTITION.  REPAIRED (3) WIRES THAT WERE CHAFED THROUGH TO THE CONDUCTORS.  PROVIDED CLEARANCE BETWEEN WIRE BUNDLE AND PARTITION.  INSTALLED ANTI-CHAFE MATERIAL ON PARTITION.  AT THE TIME OF THE REPAIR NO OTHER COMPONENTS HAD MALFUNCTIONED FRO THE OTHER (2) CHAFED WIRES.  (K)
